Global attractors and uniform persistence for cross diffusion parabolic systems

Dung Le, Toan Nguyen

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

A class of cross diffusion parabolic systems given on bounded domains of IR n , with arbitrary n, is investigated. We show that there is a global attractor with finite Hausdorff dimension which attracts all solutions. The result will be applied to the generalized Shigesada, Kawasaki and Teramoto (SKT) model with Lotka-Volterra reactions. In addition, the persistence property of the SKT model will be studied.

Original languageEnglish (US)
Pages (from-to)361-378
Number of pages18
JournalDynamic Systems and Applications
Volume16
Issue number2
StatePublished - Jun 1 2007

Fingerprint

Cross-diffusion System
Uniform Persistence
Parabolic Systems
Global Attractor
Lotka-Volterra
Hausdorff Dimension
Persistence
Bounded Domain
Arbitrary
Model

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{aee115a5b194409fa401331f0c35d4e3,
title = "Global attractors and uniform persistence for cross diffusion parabolic systems",
abstract = "A class of cross diffusion parabolic systems given on bounded domains of IR n , with arbitrary n, is investigated. We show that there is a global attractor with finite Hausdorff dimension which attracts all solutions. The result will be applied to the generalized Shigesada, Kawasaki and Teramoto (SKT) model with Lotka-Volterra reactions. In addition, the persistence property of the SKT model will be studied.",
author = "Dung Le and Toan Nguyen",
year = "2007",
month = "6",
day = "1",
language = "English (US)",
volume = "16",
pages = "361--378",
journal = "Dynamic Systems and Applications",
issn = "1056-2176",
publisher = "Dynamic Publishers",
number = "2",

}

Global attractors and uniform persistence for cross diffusion parabolic systems. / Le, Dung; Nguyen, Toan.

In: Dynamic Systems and Applications, Vol. 16, No. 2, 01.06.2007, p. 361-378.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Global attractors and uniform persistence for cross diffusion parabolic systems

AU - Le, Dung

AU - Nguyen, Toan

PY - 2007/6/1

Y1 - 2007/6/1

N2 - A class of cross diffusion parabolic systems given on bounded domains of IR n , with arbitrary n, is investigated. We show that there is a global attractor with finite Hausdorff dimension which attracts all solutions. The result will be applied to the generalized Shigesada, Kawasaki and Teramoto (SKT) model with Lotka-Volterra reactions. In addition, the persistence property of the SKT model will be studied.

AB - A class of cross diffusion parabolic systems given on bounded domains of IR n , with arbitrary n, is investigated. We show that there is a global attractor with finite Hausdorff dimension which attracts all solutions. The result will be applied to the generalized Shigesada, Kawasaki and Teramoto (SKT) model with Lotka-Volterra reactions. In addition, the persistence property of the SKT model will be studied.

UR - http://www.scopus.com/inward/record.url?scp=34547502337&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34547502337&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:34547502337

VL - 16

SP - 361

EP - 378

JO - Dynamic Systems and Applications

JF - Dynamic Systems and Applications

SN - 1056-2176

IS - 2

ER -